Sign in to follow this  
Followers 0

Pain and soreness after every sub-q hgh injection! Whats wrong?

37 posts in this topic

Posted

Been on hgh for the first time now for 5 days, and my stomach is hurting all over after the sub-q shots. Gets really tender and sore.

First I thought it was due to not switching injection site, but even that didn't help.

I draw up and shoot with the same needle, since i can't switch on the insulin needles i got, can this be the problem?

I used to do melanotan sub-q and didn't have any pain then, so i don't think its my technique either.

the hgh is from a trusted source and my bacteriostatic water, even though its a year old, has never been opened and has exp. date in oct 2010.

PLEASE, can anyone help me here? I don't want to quit the hgh just because of pain after injecting.

Share this post


Link to post
Share on other sites

Posted

Get more needles then mate, you drawing up and shooting with then same pin you are blunting it then its hurting you going in as its not as sharp as it should be.

Share this post


Link to post
Share on other sites

Posted

i have the same problem with hcg,,and i use diff needles to draw up then inject

Share this post


Link to post
Share on other sites

Posted

you are not pinching enough skin pinch and pull it out then inject behind your fingers

Share this post


Link to post
Share on other sites

Posted

I'm not quite sure if i got that right. inject behind fingers? so under the fingers then, or?

Share this post


Link to post
Share on other sites

Posted

like pscarb said.. just pinch the skin between finger an thumb and pull away and inject into the the skin you pinched.. pull the needle out an release the skin.

Share this post


Link to post
Share on other sites

Posted

can it be done with sus,deca etc..

what are benifits to sub-q jabs or is it just for HGH etc.

Share this post


Link to post
Share on other sites

Posted

yes can be done with other steroids,. but not large amount. id say no more thn 0.5ml per injection... thers quite a few threads on this topic,..

its good for when cruising as your only using small doses and it lets your previous injection sites heal to stop the build up of scar tissue,.. also if you using high amounts of gear on a cycle again could use sub-q again as another site so your not using the same sites over and over....

Share this post


Link to post
Share on other sites

Posted

Tried doing it as pscarb told me now several times, but it still hurts like a mother****er! I'm can't really see that the needle gets very blunted either, if so, how can anyone use insulin needles, if they get blunted that easy i mean?

Sorry for the noob questions, but before when i did melanotan injections, everything was fine, so i don't think its my injection technique.

Could it be that the bac. water has been laying around for too long? Looked like there was slightly less water in it than before, even though it was not opened, could this have something to do with it?

I get my needles from the needle exchange, so does anyone now if u can get 1ml syringes and yellow switchable pins instead of the insulin ones?

Share this post


Link to post
Share on other sites

Posted

Tried doing it as pscarb told me now several times, but it still hurts like a mother****er! I'm can't really see that the needle gets very blunted either, if so, how can anyone use insulin needles, if they get blunted that easy i mean?

Sorry for the noob questions, but before when i did melanotan injections, everything was fine, so i don't think its my injection technique.

Could it be that the bac. water has been laying around for too long? Looked like there was slightly less water in it than before, even though it was not opened, could this have something to do with it?

I get my needles from the needle exchange, so does anyone now if u can get 1ml syringes and yellow switchable pins instead of the insulin ones?

Hi mate, had a similar problem several months back.... Do you get red welt type markings that itch for a few days? Assuming your hgh is real ( mine was) change your needles to the nevershare brand. It's about £10 for 100 and just use them once. After I changed the pins I went sub q in my **** and never had any problems for the last 5 months.

Share this post


Link to post
Share on other sites

Posted

my slin pins are also the fixed needle type and I dont care to backfill them pulling out the plunger as I think the chances of hygiene issue are increased messing around like that.

That being said, now and again it hurts a little bit more than it would with a fresh needle when jabbing but after the jab there's zero pain.

I think it could be your HGH.

Have you had any sides, i.e. weight increase, tingling fngers etc. ?

Share this post


Link to post
Share on other sites

Posted

my slin pins are also the fixed needle type and I dont care to backfill them pulling out the plunger as I think the chances of hygiene issue are increased messing around like that.

That being said, now and again it hurts a little bit more than it would with a fresh needle when jabbing but after the jab there's zero pain.

I think it could be your HGH.

Have you had any sides, i.e. weight increase, tingling fngers etc. ?

Is it really BAC water or Nacl ?

Share this post


Link to post
Share on other sites

Posted

Is it drawn out of a vial thats been kept cold, as it should be? Try not injecting it so cold. Draw it out and leave the pin out for a wee while. Whenever I inject it straight from the fridge so to speak, it hurts like hell.

Share this post


Link to post
Share on other sites

Posted

It won't be the pins blunting, and is unlikely to be your technique.

Sounds like the HGH to me.

Try doing it sub-q in your quad and keep it moving.

Share this post


Link to post
Share on other sites

Posted

So do you mean that I have bad hgh, or just that hgh can hurt more than melano? Haven't gotten any sides, but only been on for about a week (ramped up from 2iu to 4iu, which I'm on now).

Tried injecting sub-q in my thigh just now, so we'll se if i get the same pain there after a couple of hours.

Kingprop: does it hurt like a bruise after a couple of hours or just hurt when u inject? My fridge is pretty cold, so it might be this.

Thanks for all the answers guys, much appreciated.

Share this post


Link to post
Share on other sites

Posted

yep, then my thigh is as sore and painful as my stomach..

Share this post


Link to post
Share on other sites

Posted

It stings for quite a while mate and can become uncomfortable. It can bruise occasionally too if done too cold. The addition of compound, BA, and coldness can cause tissue necrosis due to the inflammation and injury. It happens a lot with peptide use. Itchy, red welts usually.

Share this post


Link to post
Share on other sites

Posted

post up pics of the HGH.

Could be the BSW, BA might be too high concentration, this will sting like a mofo.

Post pics of BSW also.

Share this post


Link to post
Share on other sites

Posted

Allright, It's definately the hgh thats causing the pain. I did one shot of 4iu hgh and a shot of melano as well, both the same temp. and only the hgh stings afterwards.

But it might be the concentration as u mention e8_pack. I'll post pics of the hgh and see what u think.

Share this post


Link to post
Share on other sites

Posted

Switch to sterilised water. Cow and Gate do a small jar for tiny babies to drink. Ask the chemist. If it persists then it must be the HGH, which may be contaminated. Are there any bruising signs to the sites? Itchyness?

Share this post


Link to post
Share on other sites

Posted

What if you are pushing the plunger too hard?

This can spray and cause damage to the tissue, you need to inject slowly.

Put some water in a syrenge and see how far it squirts when you depress the plunger, that is how hard it is going into the tissue.

Share this post


Link to post
Share on other sites

Posted

I tried mixing with 1,5ml instead of 1ml, but didn't help anything.

I might be pushing to hard on the plunger, but then I think i also would have had post injection pain with the melanotan as well, but I'll try to do it even slower.

And theres no itchyness, just a little swelling, redness and sore to touch.

Share this post


Link to post
Share on other sites

Posted

Less bac water the better.

Share this post


Link to post
Share on other sites

Posted

Allright, now I've tried everything, bought new bac water, new needles and still it swells and stings for a couple of days.

What should I do? I've been on the forum which I got the blues from and written in the sponsors post, but doesn't seem like anyone else experience the same symptoms.

Should I discontinue?? I can always manage to stay on for a couple of more months until I used up the remaining, but could it hurt me somehow, or would I have noticed if it was anything by now?

Share this post


Link to post
Share on other sites

Posted

So you tried simple sterile water? And it still happens?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0